A 22-year-old female asked:
Disclaimer

second year on nexplanon birthcontrol had a regular period now started to have brown black discharge on and off for about 2 weeks can this be normal?

1 doctor answer
Dr. Ron Eaker
Dr. Ron Eaker answered
Specializes in Obstetrics and Gynecology
Common: This type of irregular bleeding is common with nexplanon. As long as no additional symptoms appear you probably don't need to be concerned
Answered on Dec 15, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 22-year-old female asked:
Dr. Brad Goldenberg
36 years experience Pediatrics
Light spotting ok: Spotting can occur or ala under almost any circumstance, and as long as it's light and subsides in a reasonable amount of time - aide less than a week ... Read More
A 22-year-old female asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
Infection? STD?: This probably isn't related to your birth control. Abnormal vaginal discharge, especially colored e.g. brown, and abnormal vaginal bleeding (spotting) ... Read More
A 18-year-old female asked:
Dr. Navita Modi
25 years experience Obstetrics and Gynecology
AUB: It is called abnormal uterine bleeding ,sometimes it happens with Nexplanon ,I think you have only couple of months left for its removal ,for future r ... Read More
A 22-year-old female asked:
Dr. John Berryman
54 years experience Obstetrics and Gynecology
Nexplanon: Nexplanon is a progestin implant form of birth control, and ovultation may occasionally be delayed, with a consequent "missed period". If you are con ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month